# SDR 2GYR201712005

- Difficulty date: March 6, 2017
- Submitted: December 5, 2017
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N542BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5737
- Aircraft time: 6,880 hours, 3,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6007522643
- Condition: Distorted
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HOUR INSPECTION, SPECIFICALLY BOMBARDIER CHALLENGER 605 TASK 32-21-01-210-801, THE NOSE STEERING SWIVEL HYDRAULIC LINE INTERFERENCE WAS NOTED.  THE LINE WAS INSTALLED BACKWARDS.  LINE PN 600-75226-43 CONTAINS A 90 DEGREE PERMASWEDGED FITTING ON ONE END THAT CONNECTS TO THE NOSE WHEEL STEERING SWIVEL LOCATED ON THE TOP OF THE NOSE LANDING GEAR AND A STRAIGHT FITTING ON THE OTHER END THAT CONNECTS TO AN ELBOW ON THE PRESSURE SUPPLY LINE ROUTED THROUGH THE WHEEL WELL.  WITH THE LINE INSTALLED INCORRECTLY, A LOAD WAS PLACED ON THE PRESSURE SUPPLY LINE CAUSING INTERFERENCE WITH OTHER PARALLEL ROUTED HYDRAULIC LINES.
